BI- PROFENID TAB; ketoprofen, anti inflammatory agents .
BI- PROFENID TAB
ACTIVE-INGREDIENT OF BI- PROFENID TAB
ketoprofen 150 mg .
INDICATION OF BI- PROFENID TAB
This medicine contains a non-steroidal anti-inflammatory substance: ketoprofen.
Indicated for adults (above 15 years):
For long-term treatment of:
Some chronic rheumatic infections.
Some cases of severe arthritis
For the short-term treatment of:
Some infections around the joint (tendinitis, bursitis, acute shoulder pain).
Some joint infections due to crystal deposition, such as gout. Acute arthritis pain
Sharp pain in wood and sharp pain due to nerve irritation such as sciatica. Pain and edema as a result of trauma.
– For the treatment of a headache attack, very variable from one subject to another and affecting hearing and sight …)
DOSAGE OF BI- PROFENID TAB
Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet
Ask your pharmacist or doctor for help if you do not understand the instructions on the box .
The recommended dose is : –
dosing: exclusively for adults over 15 years. In any case, do not exceed the maximum dose of 2 tablets every 24 hours.
The dosage depends on the indication. – rheumatology: it varies from 1 to 2 tablets of 150 mg, i.e. 150 to 300 mg per day .
treatment of migrainous attack: take a tablet as soon as the attack starts. start treatment with 1/2 a tablet ( 75 mg ) .
– generally, effectiveness should be felt within 2 hours from intake .
– if you are not relieved after the 1 st dose , a second dose should not be taken during the same attack . you can take another treatment which should neither be a non -steroidal anti-inflammatory drug nor aspirin .
– in case of relief after taking the first intake and of reappearance of pain within 24 hours , a 2nd dose can be taken provided it definitely keeps an interval of at least 12 hours between the 2 doses .
In case of ineffectiveness the dose of 75 mg. You can take a dose of 150 mg in the next crisis.
Mode of administration and administration: Oral: The tablets are swallowed whole with a large glass of water.
Frequency and time when the medicine should be taken: The tablets should be taken once or twice,
if possible during a meal or if not , during a snack . in all cases , you should strictly comply with the prescription of your doctor . duration of treatment :
in all cases , you should strictly comply with the prescription of your doctor .
OVER-DOSAGE OF BI- PROFENID TAB
in case of overdose or accidental intoxication , stop the treatment and see a doctor immediately .
CONTRA-INDICATION OF BI- PROFENID TAB
in which case should you not use this drug ?
– beyond 5 months of completed pregnancy ( 24 weeks of amenorrhea ) .
– past history of allergy to ketoprofen or to one its constituents .
– past history of asthma prescribed by taking this medicine or a parent medicine ,
particularly the other non steroidal anti-inflammatory drugs and aspirin . gastro- intestinal hemorrhage , cerebral hemorrhage or other on going hemorrhages . on going gastric or intestinal ulcer .
– severe liver disease . – severe heart disease .
– history of allergy or of intolerance to gluten due to gluten due to the presence of wheat starch (gluten ) . if in doubt , it is essential to take the advice of your doctor of pharmacist .
STORAGE OF BI- PROFENID TAB
do not exceed the expiry date listed on the outer packing . Store at temperature not exceeding 30 °C
PACK OF BI- PROFENID TAB
box of 20, box of 100 strips ( hospital model) .
SANOFI EGYPT s.a.e under license of SANOFI-aventis / france
For More Information about Ketoprofen